International Journal of                                                 Numerical Analysis & Modeling

 
 ISSN 1705-5105
 
"For the things of this world cannot be made known without a knowledge of mathematics" -----Roger Bacon
 
Contents

          

Volume 18  Number 1-6 (2021)

Volume 17  Number 1-6 (2020)

Volume 16  Number 1-6 (2019)

Volume 15  Number 1-6 (2018)

Volume 14  Number 1-6 (2017)

Volume 13  Number 1-6 (2016)

Volume 12  Number 1-4 (2015)

Volume 11  Number 1-4 (2014)

Volume 10  Number 1-4 (2013)

Volume 9  Number 1-4 (2012)

Volume 8  Number 1-4 (2011)

Volume 7  Number 1-4 (2010)

Volume 6  Number 1-4 (2009)

Volume 5  Number 1-4 (2008)

Volume 5    Special Issue    2008

Volume 4  Number 1-4 (2007)

 Volume 3  Number 1-4 (2006)

Volume 2  Number 1-4 (2005)

Volume 2    Special Issue    2005

 Volume 1  Number 1-2 (2004)

We welcome submission of your most recent and important research results to be included in the first several issues. Please send your manuscripts (ps or pdf ) by email to

ijnam@ualberta.ca    

Dr. Yanping Lin
Department of Mathematical & Statistical Sciences
University of  Alberta CAB 632 
Edmonton, Alberta, Canada   T6G 2G1   

Your manuscripts will be reviewed promptly and thoroughly. We promise that the publication will be timely upon the acceptance  and the  journal will make every efforts to ensure that your results will reach as many readers as possible. This journal is a quarterly publication.

The forthcoming papers in 2019

-------------------------------------------------------

                                                     

                

              Volume 18  (2021)                  

(all papers can be downloaded at the page numbers)                        

Volume  18,  Number  5 (2021)  --- Contents                

                             

B. Zhao, M.Y. Zhang and C. Liang,  Global well-posedness for                              Navier-Stokes-Darcy equations with the free interface........................................569

B. Bialecki and R.I. Fernandes Convergence analysis of ADI  orthogonal                spline collocation without perturbation terms........................................................620

H. Zhang, X. Yang and J. Zhang, Stabilized invariant energy quadratization (S-IEQ)  method for the molecular beam epitaxial model without slope section....................642

C. Attanayake and S.H. Chou,  Superconvergence and flux recovery                               for an enriched finite element method....................................................................656

M. Xiao, An efficient nonlinear solver for steady MHD based on algebraic splitting......674

R. Wang, Z. Wang, J. Liu, S. Tavener and R. Zhang,  Locking-free CG-type             finite element solvers for linear elasticity on simplicial meshes ................................690

S. Pollock and L. R. Scott,  Extrapolating the Arnoldi algorithm to improve           eigenvector convergence.........................................................................................712

Volume  18,  Number  6 (2021)  --- Contents                

                             

F. Lin, Y. Li, J. Zhang and C. Lian,  Energy and mass conservative averaging                 local discontinuous Galerkin method for Schrodinger equation.................................723

O.L. Elvetun and B.F. Nielsen Modified Tikhonov regularization for identifying         several sources.......................................................................................................740

H. Zhang and H. Liang, Collocation methods for a class of integro-differential            algebraic equations..................................................................................................758

N. Chuenjarern, K. Wuttanachamsri and Y. Yang,  Stability analysis and error                estimates of local discontinuous Galerkin method for convection-diffusion equations               on overlapping mesh with non-periodic boundary conditions..................................788

T. Li, P. Huang and Y. He, A fully discrete, decoupled scheme with different time               steps for approximating nematic liquid crystal flow.................................................811

X. Tang, C. Ross Schmidtlein, S. Li and Y. Xu,  An integral equation model                     for PET imaging.......................................................................................................834

A. Jovic,  Optimality criteria and duality for nonlinear fractional continuous-time programming...........................................................................................................865

 

 

 

 

 

 

 

 

             ==  Northwestern Polytechnical  University and Institute for Scientific Computing  and Information  since 2004==